# SDR EIA2004132

- Difficulty date: October 16, 2004
- Submitted: November 2, 2004
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 89,121 hours, 19,948 cycles
- Engine: Pwa JT9D7J
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Condition: Corroded
- Location: Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK FLOORBEAM STRAP HAS EXFOLIATION CORROSION, STA 420R, 3 INCHES IB FUSELAGE SKIN.  REPLACED STRAP IAW SRM 51-30-02, PGS 8-9, 51-30-05, FIG 4, AND 51-30-02, PGS 8-9
